Pt had seizure after taking gantrisin in 1955. Mother said he "stopped breathing" He was taking MSM for 30 days with no reaction noted
There are some possiblities that would negate an allergic reaction from the msm. First off, a seizure is not an allergic reaction to a drug. I am assuming that in 1955 this person was a child, and he may have had a febrile seizure from the illness for which he was taking the gantrisin. The other thing is that in msm its sulfur is a natural component to our body, and may not trigger a response. Allergic reactions to medication all have the same sypmtoms, throat and mouth swelling, hives, itching, eyes swelling, but not seizure. Just a question born of my curiosity, can he take Erythrocin? The inactive ingredient is sulfisoxazole.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Erythromycin/Sulfisoxazole - may I increase my erythromycin dosage to 1500mg per day from1000mg per?
Posted 16 Feb 2010 • 1 answer
Seizures - is there any warning signs like dajavou(sp) that you can help me with? I am an MS patient
Posted 14 Mar 2011 • 3 answers
Posted 25 Apr 2012 • 2 answers
Posted 29 Oct 2017 • 1 answer
Posted 25 Feb 2018 • 2 answers